MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER; X-FORCE U30 URETEROSCOPIC BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER; X-FORCE U30 URETEROSCOPIC BALLOON DILATION CATHETER
Model Number 998606
Medical Device Problem Codes Fracture (1260); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the pump head of the balloon dilation catheter was found to be cracked when the package was opened.
 
Additional Manufacturer Narrative
The reported event was confirmed as use related.The dilation catheter and eagle inflation device were returned in the original packaging.The needle gauge was not in the zero position when the device was received.The right clamp on the device was observed to be cracked and broken.No other anomalies were noted.The root cause for this failure mode was due to over pressurization by the user.Per investigation the device history record review was not required.The instructions for use were found adequate and state the following: "the lumen labeled with the rated burst pressure (xx atm) is for balloon inflation do not exceed the recommended rated burst pressure (rbp) 30 atm for this device.Balloon rupture may occur if the rbp rating is exceeded." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the pump head of the balloon dilation catheter was found to be cracked upon opening the package.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
X-FORCE U30 URETEROSCOPIC BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key11921499
Report Number1018233-2021-03177
Device Sequence Number3215709
Product Code EZN
UDI-Device Identifier10801741052719
UDI-Public(01)10801741052719
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2022
Device Model Number998606
Device Catalogue Number998606
Device Lot NumberBMDXFM06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer12/13/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale